# SDR SWAA2020012740747

- Difficulty date: December 24, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR TO SIDEWALL SUPPORT AT BS 767 - 773 RBL 25, HAD SURFACE CORROSION AROUND FASTENER HOLES.   REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT.  INSTALLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 146A0081, SH 13, REV A.  DAMAGE  WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. NO DAMAGE LIMITS GIVEN, REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0.
